# SDR FDEA201107202851

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577131420000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRACK FR 30-38.2 -Y1470 HAS CORROSION ON THE INNER FLANGE TRACK ASSY. REPLACED SRM 53-14-15 AND AMM 25-52-51-04-01.
